Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: provigil jitters Spongemomsquarepants

Posted by fuji on May 2, 2002, at 13:35:08

In reply to Re: provigil jitters, posted by Spongemomsquarepants on May 2, 2002, at 10:05:26

I have been on it for the past two months or so and I am not sure what it does for me other than allow me to stay up later at night. I started very slowly with 100mg a day for about 6 weeks. Any more and I felt like a complete headachy zombie. I can still fall asleep anytime I want to. I really can't for sure say what it has done for me but as an addict I will continue to take it until I am sure that it's not making things worse. If everyone else likes something then I will continue with it even if I don't know why. I am still waiting for that magic potion that really does "turn the light on"
It hasn't even curbed my appetite!

> Zoe,
>
> I ended up in the hospital with a heart rate of 166 and my blood pressure was 180/110. It was horrible. I was on 100 mg with minor problems, no appetite, a bit wound up..but at day 4 it hit me like a ton of bricks I do know it helps some people, but it was not a good choice for me!
> Good luck!
> Viki


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fuji thread:104737
URL: http://www.dr-bob.org/babble/20020425/msgs/104786.html